20 Publications

Mark all

[20]
2019 | Journal Article | IST-REx-ID: 6419   OA
Pokusaeva, V., Usmanova, D. R., Putintseva, E. V., Espinar, L., Sarkisyan, K., Mishin, A. S., … Kondrashov, F. (2019). An experimental assay of the interactions of amino acids from orthologous sequences shaping a complex fitness landscape. PLoS Genetics, 15(4), e1008079. https://doi.org/10.1371/journal.pgen.1008079
View | Files available | DOI
 
[19]
2019 | Journal Article | IST-REx-ID: 6793   OA
Akopyan, A., & Izmestiev, I. (2019). The Regge symmetry, confocal conics, and the Schläfli formula. Bulletin of the London Mathematical Society. https://doi.org/10.1112/blms.12276
View | DOI | Download (ext.) | arXiv
 
[18]
2019 | Journal Article | IST-REx-ID: 6050   OA
Akopyan, A., & Fedorov, R. (2019). Two circles and only a straightedge. Proceedings of the American Mathematical Society, 147, 91–102. https://doi.org/10.1090/proc/14240
View | DOI | Download (ext.) | arXiv
 
[17]
2019 | Journal Article | IST-REx-ID: 6634   OA
Akopyan, A., Hubard, A., & Karasev, R. (2019). Lower and upper bounds for the waists of different spaces. Topological Methods in Nonlinear Analysis, 53(2), 457–490. https://doi.org/10.12775/TMNA.2019.008
View | DOI | Download (ext.) | arXiv
 
[16]
2018 | Journal Article | IST-REx-ID: 458   OA
Akopyan, A., & Bobenko, A. (2018). Incircular nets and confocal conics. Transactions of the American Mathematical Society, 370(4), 2825–2854. https://doi.org/10.1090/tran/7292
View | DOI | Download (ext.)
 
[15]
2018 | Journal Article | IST-REx-ID: 106   OA
Akopyan, A., & Petrunin, A. (2018). Long geodesics on convex surfaces. Mathematical Intelligencer, 40(3), 26–31. https://doi.org/10.1007/s00283-018-9795-5
View | DOI | Download (ext.) | arXiv
 
[14]
2018 | Journal Article | IST-REx-ID: 409   OA
Akopyan, A. (2018). On the number of non-hexagons in a planar tiling. Comptes Rendus Mathematique, 356(4), 412–414. https://doi.org/10.1016/j.crma.2018.03.005
View | DOI | Download (ext.) | arXiv
 
[13]
2018 | Preprint | IST-REx-ID: 74   OA
Akopyan, A., & Karasev, R. (2018). Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures. ArXiv. ArXiv.
View | Download (ext.) | arXiv
 
[12]
2018 | Preprint | IST-REx-ID: 75   OA
Akopyan, A., Avvakumov, S., & Karasev, R. (2018). Convex fair partitions into arbitrary number of pieces. ArXiv. ArXiv.
View | Download (ext.) | arXiv
 
[11]
2018 | Journal Article | IST-REx-ID: 1064   OA
Akopyan, A., Balitskiy, A., & Grigorev, M. (2018). On the circle covering theorem by A.W. Goodman and R.E. Goodman. Discrete & Computational Geometry, 59(4), 1001–1009. https://doi.org/10.1007/s00454-017-9883-x
View | Files available | DOI
 
[10]
2018 | Journal Article | IST-REx-ID: 58   OA
Akopyan, A., & Segal Halevi, E. (2018). Counting blanks in polygonal arrangements. SIAM Journal on Discrete Mathematics, 32(3), 2242–2257. https://doi.org/10.1137/16M110407X
View | DOI | Download (ext.) | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan, A., & Avvakumov, S. (2018). Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma, 6, e7. https://doi.org/10.1017/fms.2018.7
View | Files available | DOI | arXiv
 
[8]
2018 | Journal Article | IST-REx-ID: 692   OA
Akopyan, A. (2018). 3-Webs generated by confocal conics and circles. Geometriae Dedicata, 194(1), 55–64. https://doi.org/10.1007/s10711-017-0265-6
View | DOI | Download (ext.)
 
[7]
2017 | Journal Article | IST-REx-ID: 1180   OA
Akopyan, A., Bárány, I., & Robins, S. (2017). Algebraic vertices of non-convex polyhedra. Advances in Mathematics, 308, 627–644. https://doi.org/10.1016/j.aim.2016.12.026
View | DOI | Download (ext.)
 
[6]
2017 | Journal Article | IST-REx-ID: 707   OA
Akopyan, A., & Karasev, R. (2017). A tight estimate for the waist of the ball . Bulletin of the London Mathematical Society, 49(4), 690–693. https://doi.org/10.1112/blms.12062
View | DOI | Download (ext.)
 
[5]
2017 | Journal Article | IST-REx-ID: 909   OA
Akopyan, A., & Vysotsky, V. (2017). On the lengths of curves passing through boundary points of a planar convex shape. The American Mathematical Monthly, 124(7), 588–596. https://doi.org/10.4169/amer.math.monthly.124.7.588
View | DOI | Download (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1360   OA
Akopyan, A., Balitskiy, A., Karasev, R., & Sharipova, A. (2016). Elementary approach to closed billiard trajectories in asymmetric normed spaces. Proceedings of the American Mathematical Society, 144(10), 4501–4513. https://doi.org/10.1090/proc/13062
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1330   OA
Akopyan, A., & Balitskiy, A. (2016). Billiards in convex bodies with acute angles. Israel Journal of Mathematics, 216(2), 833–845. https://doi.org/10.1007/s11856-016-1429-z
View | DOI | Download (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1828   OA
Akopyan, A., Pirogov, S., & Rybko, A. (2015). Invariant measures of genetic recombination process. Journal of Statistical Physics, 160(1), 163–167. https://doi.org/10.1007/s10955-015-1238-5
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1710   OA
Akopyan, A., & Plakhov, A. (2015). Minimal resistance of curves under the single impact assumption. Society for Industrial and Applied Mathematics, 47(4), 2754–2769. https://doi.org/10.1137/140993843
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

20 Publications

Mark all

[20]
2019 | Journal Article | IST-REx-ID: 6419   OA
Pokusaeva, V., Usmanova, D. R., Putintseva, E. V., Espinar, L., Sarkisyan, K., Mishin, A. S., … Kondrashov, F. (2019). An experimental assay of the interactions of amino acids from orthologous sequences shaping a complex fitness landscape. PLoS Genetics, 15(4), e1008079. https://doi.org/10.1371/journal.pgen.1008079
View | Files available | DOI
 
[19]
2019 | Journal Article | IST-REx-ID: 6793   OA
Akopyan, A., & Izmestiev, I. (2019). The Regge symmetry, confocal conics, and the Schläfli formula. Bulletin of the London Mathematical Society. https://doi.org/10.1112/blms.12276
View | DOI | Download (ext.) | arXiv
 
[18]
2019 | Journal Article | IST-REx-ID: 6050   OA
Akopyan, A., & Fedorov, R. (2019). Two circles and only a straightedge. Proceedings of the American Mathematical Society, 147, 91–102. https://doi.org/10.1090/proc/14240
View | DOI | Download (ext.) | arXiv
 
[17]
2019 | Journal Article | IST-REx-ID: 6634   OA
Akopyan, A., Hubard, A., & Karasev, R. (2019). Lower and upper bounds for the waists of different spaces. Topological Methods in Nonlinear Analysis, 53(2), 457–490. https://doi.org/10.12775/TMNA.2019.008
View | DOI | Download (ext.) | arXiv
 
[16]
2018 | Journal Article | IST-REx-ID: 458   OA
Akopyan, A., & Bobenko, A. (2018). Incircular nets and confocal conics. Transactions of the American Mathematical Society, 370(4), 2825–2854. https://doi.org/10.1090/tran/7292
View | DOI | Download (ext.)
 
[15]
2018 | Journal Article | IST-REx-ID: 106   OA
Akopyan, A., & Petrunin, A. (2018). Long geodesics on convex surfaces. Mathematical Intelligencer, 40(3), 26–31. https://doi.org/10.1007/s00283-018-9795-5
View | DOI | Download (ext.) | arXiv
 
[14]
2018 | Journal Article | IST-REx-ID: 409   OA
Akopyan, A. (2018). On the number of non-hexagons in a planar tiling. Comptes Rendus Mathematique, 356(4), 412–414. https://doi.org/10.1016/j.crma.2018.03.005
View | DOI | Download (ext.) | arXiv
 
[13]
2018 | Preprint | IST-REx-ID: 74   OA
Akopyan, A., & Karasev, R. (2018). Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures. ArXiv. ArXiv.
View | Download (ext.) | arXiv
 
[12]
2018 | Preprint | IST-REx-ID: 75   OA
Akopyan, A., Avvakumov, S., & Karasev, R. (2018). Convex fair partitions into arbitrary number of pieces. ArXiv. ArXiv.
View | Download (ext.) | arXiv
 
[11]
2018 | Journal Article | IST-REx-ID: 1064   OA
Akopyan, A., Balitskiy, A., & Grigorev, M. (2018). On the circle covering theorem by A.W. Goodman and R.E. Goodman. Discrete & Computational Geometry, 59(4), 1001–1009. https://doi.org/10.1007/s00454-017-9883-x
View | Files available | DOI
 
[10]
2018 | Journal Article | IST-REx-ID: 58   OA
Akopyan, A., & Segal Halevi, E. (2018). Counting blanks in polygonal arrangements. SIAM Journal on Discrete Mathematics, 32(3), 2242–2257. https://doi.org/10.1137/16M110407X
View | DOI | Download (ext.) | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan, A., & Avvakumov, S. (2018). Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma, 6, e7. https://doi.org/10.1017/fms.2018.7
View | Files available | DOI | arXiv
 
[8]
2018 | Journal Article | IST-REx-ID: 692   OA
Akopyan, A. (2018). 3-Webs generated by confocal conics and circles. Geometriae Dedicata, 194(1), 55–64. https://doi.org/10.1007/s10711-017-0265-6
View | DOI | Download (ext.)
 
[7]
2017 | Journal Article | IST-REx-ID: 1180   OA
Akopyan, A., Bárány, I., & Robins, S. (2017). Algebraic vertices of non-convex polyhedra. Advances in Mathematics, 308, 627–644. https://doi.org/10.1016/j.aim.2016.12.026
View | DOI | Download (ext.)
 
[6]
2017 | Journal Article | IST-REx-ID: 707   OA
Akopyan, A., & Karasev, R. (2017). A tight estimate for the waist of the ball . Bulletin of the London Mathematical Society, 49(4), 690–693. https://doi.org/10.1112/blms.12062
View | DOI | Download (ext.)
 
[5]
2017 | Journal Article | IST-REx-ID: 909   OA
Akopyan, A., & Vysotsky, V. (2017). On the lengths of curves passing through boundary points of a planar convex shape. The American Mathematical Monthly, 124(7), 588–596. https://doi.org/10.4169/amer.math.monthly.124.7.588
View | DOI | Download (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1360   OA
Akopyan, A., Balitskiy, A., Karasev, R., & Sharipova, A. (2016). Elementary approach to closed billiard trajectories in asymmetric normed spaces. Proceedings of the American Mathematical Society, 144(10), 4501–4513. https://doi.org/10.1090/proc/13062
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1330   OA
Akopyan, A., & Balitskiy, A. (2016). Billiards in convex bodies with acute angles. Israel Journal of Mathematics, 216(2), 833–845. https://doi.org/10.1007/s11856-016-1429-z
View | DOI | Download (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1828   OA
Akopyan, A., Pirogov, S., & Rybko, A. (2015). Invariant measures of genetic recombination process. Journal of Statistical Physics, 160(1), 163–167. https://doi.org/10.1007/s10955-015-1238-5
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1710   OA
Akopyan, A., & Plakhov, A. (2015). Minimal resistance of curves under the single impact assumption. Society for Industrial and Applied Mathematics, 47(4), 2754–2769. https://doi.org/10.1137/140993843
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed